# SDR 070093

- Difficulty date: April 9, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 591, THE FLIGHT CREW REPORTED THAT AFTER RETRACTING THE GEAR, THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. THE NLG INDICATOR PIN (MECHANICAL) INDICATED NOSE GEAR UP. CYCLED GEAR AND RED UNSAFE LIGHT EXTINGUISHED AND DID NOT REOCCUR FOR THE REMAINDER OF THE FLIGHT. MAINTENANCE REPORT THE INSPECTION OF THE MECHANICAL AND ELECTRICAL COMPONENTS OF THE NOSE GEAR WITH NO FAULTS FOUND. JACKED AIRPLANE NOSE IAW AMM 07-12-00 AND PERFORMED A SATISFACTORY NOSE GEAR SWING IAW AMM 32-30-00. THE AIRPLANE HAS RETURNED TO SERVICE.
